# SDR EIA2004036

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 105,982 hours, 26,275 cycles
- Engine: Pwa JT9D7F
- Engine time: 69,818 hours, 18,772 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL QUANTITY DECREASED TO 1/16 LOW OIL PRESS LIGHT ILLUMINATED.  SHUT DOWN NR 2 ENG AT 0305Z WINDMILL OIL PRESSURE 15 PSI FOR 57 MINUTES.
